Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 277, NWS Atlanta, GA

August 8, 2022Carroll County, Coweta County, Fulton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 8, 2022, 5:50 PM EDT for Carroll County, Coweta County, Fulton County, Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2022, 5:50 PM EDT (21:50 UTC)
Expired
Aug 8, 2022, 6:30 PM EDT
In force
40 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Carroll County, GA, Coweta County, GA, Fulton County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2022-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 366 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2022-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
366 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
683 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

637 
WUUS52 KFFC 082150
SVRFFC
GAC045-077-121-082230-
/O.NEW.KFFC.SV.W.0277.220808T2150Z-220808T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
550 PM EDT Mon Aug 8 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Carroll County in northwestern Georgia...
  Northwestern Coweta County in west central Georgia...
  Southwestern Fulton County in north central Georgia...

* Until 630 PM EDT.

* At 550 PM EDT, a severe thunderstorm was located near Chattahoochee
  Hills, or 7 miles southwest of City of South Fulton, moving
  southwest at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Newnan, City of South Fulton, Union City, Fairburn, Tyrone,
  Palmetto, Whitesburg, Sharpsburg, Chattahoochee Hills, Plant Yates,
  Byers Crossroads, Arnco-Sargent, Dunaway Gardens, Cannongate,
  Roscoe, Thomas Crossroads and Madras.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3358 8484 3357 8481 3359 8481 3363 8475
      3362 8474 3364 8472 3365 8468 3361 8456
      3352 8459 3351 8461 3348 8462 3344 8463
      3343 8462 3333 8466 3344 8495
TIME...MOT...LOC 2150Z 025DEG 9KT 3358 8470 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
649 
WWUS52 KFFC 082219
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
619 PM EDT Mon Aug 8 2022

GAC045-082228-
/O.CAN.KFFC.SV.W.0277.000000T0000Z-220808T2230Z/
Carroll GA-
619 PM EDT Mon Aug 8 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CARROLL COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3345 8493 3345 8492 3355 8477 3356 8473
      3352 8459 3351 8461 3348 8462 3344 8463
      3343 8462 3333 8466 3344 8494
TIME...MOT...LOC 2218Z 061DEG 3KT 3349 8468 

$$

GAC077-121-082230-
/O.CON.KFFC.SV.W.0277.000000T0000Z-220808T2230Z/
Coweta GA-Fulton GA-
619 PM EDT Mon Aug 8 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHWESTERN COWETA AND SOUTHERN FULTON COUNTIES...

At 618 PM EDT, a severe thunderstorm was located over Cannongate, or
10 miles northeast of Newnan, and is nearly stationary.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Newnan, Tyrone, Palmetto, Sharpsburg, Dunaway Gardens, Cannongate,
Arnco-Sargent, Roscoe, Thomas Crossroads, Madras and Plant Yates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3345 8493 3345 8492 3355 8477 3356 8473
      3352 8459 3351 8461 3348 8462 3344 8463
      3343 8462 3333 8466 3344 8494
TIME...MOT...LOC 2218Z 061DEG 3KT 3349 8468 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:43 PM EDT, 2 hours 7 minutes earlier.

Area forecast discussion, Aug 8, 3:43 PM EDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
343 PM EDT Mon Aug 8 2022

.SHORT TERM /Rest of today through Tuesday Night/...

Ongoing convection so far has only prompted a few SPS issuances,
though with outflow boundary interaction there could be some aided
updrafts that lead to other stronger development and cannot rule
out a few severe again today. Coverage should decrease by about 10
pm. Any remnant moisture from precip this evening could focus
patchy fog development overnight into Tuesday morning, though not
expecting as much of a low level stratus deck as we have seen in
recent mornings as fetch looks more SW with Bermuda ridge shifting
more southward. Enhanced moisture field remains across the CWA for
Tuesday along with decent SBCAPE near 2000-2500 J/kg so should
have another day of mainly diurnally driven convection. Could see
some strong storms to a few severe intensity again with same
threats of strong to damaging wind, frequent lightning and locally
heavy rain.

Max temps Tuesday near to slightly below normal with much of the
area reaching the upper 80s to low 90s.

Baker

&&

.LONG TERM /Wednesday through Monday/...

No significant changes were made to the long term forecast. The
Wednesday-through-Friday period will bring a transition from weak
upper-level flow to meridional flow as the Short Range Ensemble
Forecast (SREF) depicts a ridge building across the western two-
thirds of the CWA while a trough digs across the Great Lakes region,
Northeast, and Mid-Atlantic. GEFS and EPS 500 mb heights and
normalized anomalies indicate a fairly deep trough for this time of
year, which should provide the upper-level support necessary for the
front to make it through the majority of the CWA. Maintaining chance
to likely PoPs on Wednesday and virtually area-wide likely PoPs on
Thursday as a tropical airmass remains in place across the Southeast
ahead of the approaching cold front. The lack of upper-level
dynamics with the FROPA suggests a low threat for widespread severe
storms, although strong to isolated severe storms will be possible
given ample insolation-driven instability and colliding outflow
boundaries. Gusty to damaging wind gusts, hail, frequent lightning,
and heavy rainfall will all be potential threats with any strong to
severe storms. Flash flooding will be possible with storms that are
especially efficient rainfall-producers and/or are slow-moving or
stationary.

Friday, Saturday, and Sunday are shaping up to be mainly dry across
north GA as the front is progged to stall somewhere across
central/southern GA. As a result, maintaining slight chance to
chance PoPs through the weekend mainly across central GA where
lingering moisture and convergence in the vicinity of the front will
favor convection. Highs through the weekend will generally be in the
80s area-wide and lows will generally be in the 60s (with slightly
cooler air across the higher terrain of far north GA).

Martin

&&

.AVIATION...
18Z Update...

VFR conditions expected through period unless TSRA reduces vsbys
or patchy fog and possible morning low stratus occurs. Chance or
coverage of fog or low cigs looks too low at the moment to
include but may need to be included in future updates. TSRA
development should continue through this afternoon then decrease
by 02z. Otherwise cu field near 3500 ft with lingering FEW/SCT
cloud coverage overnight possibly near 4 kft and alto levels.
Another active convection day Tuesday with similar trends as today
and have prob30 for TSRA from 18-00z. Winds generally SW 4-6 kts
during daytimes and light SW to calm tonight, though VRB gusts can
be with any TSRA.

//ATL Confidence...18Z Update...

Medium on patchy fog/low cig potential Tuesday morning.
High on all else.

Baker

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  89  71  90 /  20  60  40  60
Atlanta         72  89  72  90 /  20  60  50  60
Blairsville     65  82  66  83 /  30  70  50  80
Cartersville    70  89  71  88 /  20  70  50  70
Columbus        72  91  72  93 /  20  60  40  50
Gainesville     70  87  70  88 /  30  60  50  70
Macon           71  92  71  93 /  20  50  40  40
Rome            73  90  72  90 /  30  70  50  80
Peachtree City  70  89  70  90 /  20  60  50  60
Vidalia         73  93  73  95 /  20  50  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Baker
LONG TERM....Martin
AVIATION...Baker
Hazardous weather outlook, Aug 8, 11:34 AM EDT, 6 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1134 AM EDT Mon Aug 8 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-091545-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1134 AM EDT Mon Aug 8 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered showers and thunderstorms are expected through the
afternoon and evening across north and central Georgia. Some
storms could become strong and a few isolated severe storms
cannot be ruled out with the main threats of strong to damaging
winds, frequent lightning, and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered to numerous thunderstorms in the afternoons and
evenings are expected each day through Thursday. As usual during
the summer, any storm will have the potential to become strong to
severe and be capable of producing gusty winds, frequent
lightning, and locally heavy rainfall.

Thunderstorm chances look to be confined mainly to central Georgia
for Friday and then mainly far south central Georgia for the
weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 8, 4:07 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
407 PM EDT Mon Aug 8 2022

GAZ045-046-055-057-082030-
Rockdale GA-Clayton GA-DeKalb GA-Henry GA-
407 PM EDT Mon Aug 8 2022

...A strong thunderstorm will impact portions of central Rockdale,
southern DeKalb, north central Henry and northeastern Clayton
Counties through 430 PM EDT...

At 407 PM EDT, a strong thunderstorm was over Snapfinger, or 9 miles
west of Conyers, moving northwest at 5 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Atlanta, Decatur, Avondale Estates, Lithonia, Lakeview Estates,
Belvedere Park, Candler-Mcafee, Druid Hills, Belmont, Ellenwood,
Arabia Mountain, Redan, Hidden Valley Park, Panola Mountain State
Park, Panthersville, East Lake, Gresham Park, Snapfinger and
Kirkwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3378 8433 3377 8405 3375 8403 3376 8401
      3359 8407 3360 8429
TIME...MOT...LOC 2007Z 113DEG 5KT 3368 8418

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 8, 4:45 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
445 PM EDT Mon Aug 8 2022

GAZ037-047-049-082115-
Morgan GA-Walton GA-Oconee GA-
445 PM EDT Mon Aug 8 2022

...A strong thunderstorm will impact portions of central Oconee,
north central Morgan and northeastern Walton Counties through 515 PM
EDT...

At 444 PM EDT, a strong thunderstorm was over Eastville, or 7 miles
west of Watkinsville. This storm was nearly stationary.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Watkinsville, Bogart, North High Shoals, Bostwick, Good Hope, Bishop,
State Botanical Garden Of Ga, Eastville and Gratis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3393 8351 3393 8347 3392 8345 3393 8343
      3391 8339 3389 8337 3387 8336 3387 8334
      3369 8353 3387 8368 3397 8354
TIME...MOT...LOC 2044Z 311DEG 2KT 3388 8354

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 8, 4:46 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
446 PM EDT Mon Aug 8 2022

GAZ034-045-082115-
DeKalb GA-Gwinnett GA-
446 PM EDT Mon Aug 8 2022

...A strong thunderstorm will impact portions of central DeKalb and
southwestern Gwinnett Counties through 515 PM EDT...

At 446 PM EDT, a strong thunderstorm was over Mountain Park, or 10
miles northwest of Conyers. This storm was nearly stationary.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Snellville, Lilburn, Clarkston, Stone Mountain, Lithonia, Pine Lake,
Tucker, North Decatur, Mountain Park, Redan and Scottdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3381 8397 3370 8411 3381 8428 3395 8412
TIME...MOT...LOC 2046Z 137DEG 2KT 3381 8411

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 8, 4:54 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
454 PM EDT Mon Aug 8 2022

GAZ047-048-082130-
Walton GA-Newton GA-
454 PM EDT Mon Aug 8 2022

...A strong thunderstorm will impact portions of Walton and north
central Newton Counties through 530 PM EDT...

At 454 PM EDT, a strong thunderstorm was over Monroe, moving
southeast at 5 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Monroe, Loganville, Walnut Grove, Between, Good Hope, Jersey,
Windsor, Nicholasville, Youth, Pannell, Campton, Herndonville, Gratis
and Gum Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3391 8365 3378 8354 3373 8358 3364 8392
      3385 8390 3388 8387 3390 8376 3390 8373
      3392 8367
TIME...MOT...LOC 2054Z 335DEG 6KT 3382 8373

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 8, 5:07 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
507 PM EDT Mon Aug 8 2022

GAZ044-053>055-082130-
Fayette GA-Clayton GA-Coweta GA-South Fulton GA-
507 PM EDT Mon Aug 8 2022

...A strong thunderstorm will impact portions of northern Fayette,
north central Coweta, south central Fulton and northwestern Clayton
Counties through 530 PM EDT...

At 507 PM EDT, a strong thunderstorm was near Sandy Creek, or near
Fayetteville, moving northwest at 5 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Atlanta, Fayetteville, Jonesboro, City of South Fulton, Peachtree
City, East Point, Union City, Forest Park, Riverdale, College Park,
Fairburn, Tyrone, Hapeville, Palmetto, Hartsfield-Jackson Airport,
Cannongate, Sandy Creek and Sandtown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3353 8435 3339 8446 3348 8473 3371 8456
      3365 8440
TIME...MOT...LOC 2107Z 121DEG 6KT 3352 8450

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 8, 5:44 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
544 PM EDT Mon Aug 8 2022

GAZ043-044-053-054-082215-
Fayette GA-Douglas GA-Coweta GA-South Fulton GA-
544 PM EDT Mon Aug 8 2022

...A strong thunderstorm will impact portions of northwestern
Fayette, southeastern Douglas, north central Coweta and southwestern
Fulton Counties through 615 PM EDT...

At 544 PM EDT, a strong thunderstorm was over Chattahoochee Hills, or
7 miles southwest of City of South Fulton, moving southwest at 10
mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Douglasville, City of South Fulton, Union City, Fairburn, Tyrone,
Palmetto, Chattahoochee Hills, Chapel Hill, Dunaway Gardens,
Cannongate, Campbellton, Roscoe, Thomas Crossroads and Madras.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3349 8488 3349 8486 3352 8485 3351 8483
      3352 8482 3355 8483 3356 8483 3357 8481
      3358 8484 3371 8474 3367 8453 3338 8464
      3347 8490
TIME...MOT...LOC 2144Z 025DEG 9KT 3358 8471

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 8:13 PM EDTSpecial Weather StatementFFCFulton32 min
Aug 7, 8:39 PM EDTSpecial Weather StatementFFCFulton36 min
Aug 7, 8:50 PM EDTSpecial Weather StatementFFCPike25 min
Aug 7, 9:12 PM EDTSpecial Weather StatementFFCPike48 min
Aug 7, 9:39 PM EDTSpecial Weather StatementFFCDouglas51 min
Aug 7, 10:20 PM EDTSpecial Weather StatementFFCCarroll25 min
Aug 7, 10:29 PM EDTSpecial Weather StatementFFCHeard31 min
Aug 7, 10:31 PM EDTSpecial Weather StatementFFCCoweta29 min
Aug 7, 10:55 PM EDTSpecial Weather StatementFFCMeriwether35 min
Aug 8, 1:52 PM EDTSpecial Weather StatementFFCBanks38 min
Aug 8, 2:01 PM EDTSpecial Weather StatementFFCCherokee29 min
Aug 8, 2:30 PM EDTSpecial Weather StatementFFCChattooga30 min
Aug 8, 2:46 PM EDTSpecial Weather StatementFFCCherokee29 min
Aug 8, 3:59 PM EDTSpecial Weather StatementFFCClarke, Madison31 min
Aug 8, 4:07 PM EDTSpecial Weather StatementFFCDeKalb23 min
Aug 8, 4:45 PM EDTSpecial Weather StatementFFCOconee30 min
Aug 8, 4:46 PM EDTSpecial Weather StatementFFCDeKalb29 min
Aug 8, 4:54 PM EDTSpecial Weather StatementFFCWalton36 min
Aug 8, 5:07 PM EDTSpecial Weather StatementFFCClayton, Fayette23 min
Aug 8, 5:44 PM EDTSpecial Weather StatementFFCDouglas31 min
Aug 8, 6:00 PM EDTSpecial Weather StatementFFCFayette30 min
Aug 8, 6:27 PM EDTSpecial Weather StatementFFCCoweta33 min
Aug 8, 6:33 PM EDTSpecial Weather StatementFFCWebster27 min
Aug 8, 7:39 PM EDTSpecial Weather StatementFFCStewart, Sumter, Webster51 min
Aug 8, 7:41 PM EDTSpecial Weather StatementFFCJones34 min
Aug 8, 7:43 PM EDTSpecial Weather StatementFFCPutnam32 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.